# SDR CA951010036

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Dist.
- Condition: Trapped Air
- Location: Lt Fuel
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN)#1 ENGINE FLAME OUT. FUEL GAUGE SHOWED 280 LBS, #1 FUEL LOW LIGHT ON #2 LIGHT OFF. FUEL QUANTITY SELECTOR SHOWED L/H TANK AT 0 LBS & R/H TANK 280 LBS. SELECTED INTERCONNECT OPEN UNTIL FUEL EQUALED IN  BOTH TANKS. FUEL SAMPLES TAKEN THEN FUEL FILTERS DRAINED #2 DRAINED NORMALLY BUT #1 HAD SOUNDS OF AIR PASSING THROUGH. AIRCRAFT GROUND RUN, NO FURTHER INCIDENT. CONCLUDED THAT FLAMEOUT OCCURRED DUE TO FUEL STARVATION DUE TO AIR IN SYSTEM.
